# SDR COMA0560580

- Difficulty date: October 31, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 29,344 hours, 28,001 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5582- FLAPS FAIL CAUTION.  INSPECTED FLAPS PER AD 98-20-01.  NO DEFECTS NOTED.
